# SDR DALA2016101007162

- Difficulty date: October 8, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 72,710 hours, 20,016 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING  WALK AROUND, FOUND CORROSION ON AFT BELLY BS 1720 BETWEEN STRINGERS 28 - 30.   SURFACE CORROSION ONLY. REMOVED CORROSION. CUT AREA    WITHIN LIMITS IAW SRM, REPLACED SEALANT AND PAINTED.
